# SDR FDEA201909242336

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 61,748 hours, 25,131 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11508K0322
- Part serial: 1986780
- Condition: Leaking
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT 3000', 170KT IAS, PUT GEAR HANDLE DOWN AND FLAPS TO 20 FOR BEFORE LANDING CHECK LIST. NOSE GEAR DID NOT GO DOWN (NO LIGHT) AND LEFT HYDRAULIC SYSTEM PRESSURE EICAS WITH GEAR DISAGREE MSG. COMPLIED WITH QRH, EMERGENCY DECLARED. FOUND NOSE GEAR STEERING PRESSURE FLEX LINE LEAKING. REMOVED AND REPLACED NOSE GEAR STEERING FLEX PRESSURE LINE. REPLACED NOSE GEAR STEERING RETURN FLEX LINE AS PRECAUTIONARY. SERVICE LEFT HYDRAULIC SYSTEM REF AMM 12-12-01-3. CYCLED NOSE GEAR STEERING, OPERATIONALY CHECKS GOOD AND LEAKS CHECKS GOOD. OK FOR SERVICE.
